Publikationen

Preprints

  • [3] M. Ghani Varzaneh, S. Riedel, A. Schmeding, N. Tapia (2022). The geometry of controlled rough paths. arXiv preprint
  • [2] S. Riedel, Y. Wu (2020). Semi-implicit Taylor schemes for stiff rough differential equations. arXiv preprint.
  • [1] M. Redmann, S. Riedel (2020). Runge-Kutta methods for rough differential equations. arXiv preprint.

Publikationen in Peer-Reviewed Journals

  • [17] C. Bayer, P. Hager, S. Riedel, J. Schoenmakers (2022+). Optimal stopping with signatures. To appear in: The Annals of Applied Probability. arXiv preprint .
  • [16] C. Ling, S. Riedel, M. Scheutzow (2022). A Wong-Zakai theorem for SDEs with singular drift. Journal of Differential Equations, Volume 326, Pages 344-363. Online version or arXiv preprint.
  • [15] M. Ghani Varzaneh, S. Riedel, M. Scheutzow (2022). A dynamical theory for singular stochastic delay differential equations I: Linear equations and a Multiplicative Ergodic Theorem on fields of Banach spaces. SIAM Journal on Applied Dynamical Systems, Volume 21, Number 1, Pages 542-587. arXiv preprint.
  • [14] M. Ghani Varzaneh, S. Riedel (2021). Oseledets splitting and invariant manifolds on fields of Banach spaces. Journal of Dynamics and Differential Equations. doi.org/10.1007/s10884-021-09969-1. arXiv preprint.
  • [13] M. Ghani Varzaneh, S. Riedel (2021). A dynamical theory for singular stochastic delay differential equations II: Nonlinear equations and invariant manifolds. Discrete and Continuous Dynamical Systems - Series B, 26(8), Pages 4587-4612. Online version or arXiv preprint.
  • [12] C. Bayer, D. Belomestny, M. Redmann, S. Riedel, J. Schoenmakers (2020). Solving linear parabolic rough partial differential equations. Journal of Mathematical Analysis and Applications, Volume 490, Issue 1, Article 124236. Online version or arXiv preprint.
  • [11] I. Bailleul, S. Riedel (2019). Rough flows. Journal of the Mathematical Society of Japan, Volume 71, Number 3 , Pages 915-978. Online version or arXiv preprint.
  • [10] S. Riedel (2017). Transportation-cost inequalities for diffusions driven by Gaussian processes. Electronic Journal of Probability, Volume 22, Article 24, Pages 1-26. Online version or arXiv preprint.
  • [9] I. Bailleul, S. Riedel, M. Scheutzow (2017). Random dynamical systems, rough paths and rough flows. Journal of Differential Equations, Volume 262, Issue 12, Pages 5792-5823. Online version or arXiv preprint.
  • [8] S. Riedel, M. Scheutzow (2017). Rough differential equations with unbounded drift term. Journal of Differential Equations, Volume 262, Issue 1, Pages 283-312. Online version or arXiv preprint.
  • [7] C. Bayer, P. Friz, S. Riedel, J. Schoenmakers (2016). From rough path estimates to multilevel Monte Carlo. SIAM Journal on Numerical Analysis, Volume 54, Number 3, Pages 1449-1483. Online version or arXiv preprint.
  • [6] P. Friz, B. Gess, A. Gulisashvili, S. Riedel (2016). The Jain-Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory. The Annals of Probability, Volume 44, Number 1, Pages 684-738. Online version or arXiv preprint.
  • [5] J. Diehl, H. Oberhauser, S. Riedel (2015). A Levy-area between Brownian motion and rough paths with applications to robust nonlinear filtering and rough partial differential equations. Stochastic Processes and their Applications, Volume 125, Issue 1, Pages 161-181. Online version or arXiv preprint.
  • [4] P. Friz, S. Riedel (2014). Convergence rates for the full Gaussian rough paths. Annales de l'Institut Henri Poincaré Probability and Statistics, Volume 50, Number 1, Pages 154-194. Online version or arXiv preprint.
  • [3] S. Riedel, W. Xu (2013). A simple proof of distance bounds for Gaussian rough paths. Electronic Journal of Probability, Volume 18, Article 108, Pages 1-18. Online version.
  • [2] P. Friz, S. Riedel (2013). Integrability of (non-)linear rough differential equations and integrals. Stochastic Analysis and Applications, Volume 31, Issue 2, Pages 336-358. Online version or arXiv preprint.
  • [1] P. Friz, S. Riedel (2011). Convergence rates for the full Brownian rough paths with applications to limit theorems for stochastic flows. Bulletin des Sciences Mathématiques, Volume 135, Issues 6-7, Pages 613-628, Special issue in memory of Paul Malliavin. Online version.

Proceedings

  • J. Diehl, P. Friz, H. Mai, H. Oberhauser, S. Riedel, W. Stannat. Robustness in Stochastic Filtering and Maximum Likelihood Estimation for SDEs. In: Extraction of Quantifiable Information from Complex Systems, Volume 102 of Lecture Notes in Computational Science and Engineering (2014), Pages 161-178, eds: Stephan Dahlke, Wolfgang Dahmen, Michael Griebel, Wolfgang Hackbusch, Klaus Ritter, Reinhold Schneider, Christoph Schwab and Harry Yserentant, Springer International Publishing. Online version.

Monographien

  • S. Riedel. Rough paths and beyond. Habilitationsschrift. Technische Universität Berlin (2018). Link.
  • S. Riedel. Topics in Gaussian rough paths theory. Dissertationsschrift. Technische Universität Berlin (2013). Link.
28.04.2022